# SDR SWAA2016051251721

- Difficulty date: April 17, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 68,864 hours, 55,620 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 6575351
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PULLEY BRACKET CRACKED AT RSS 230.00.  R & R BRACKET IAW SRM & DWG.
